Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 327–334 | Cite as

On small compact sets in the spacesLp

  • B. M. Makarov
  • Hoang Wan Hung
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hoang Wan Hung, “On compact sets in the spacesL p,” Vestnik St. Petersburg Univ. Mat.,2, No. 1, 36–42 (1994).Google Scholar
  2. 2.
    B. M. Makarov, “Thep-absolutely summing operators and some of their applications,” Algebra i Analiz,3, No. 2, 1–76 (1991).Google Scholar
  3. 3.
    G. Baumbach and W. Linde, “Asymptotic behavior ofp-absolutely summing norms of identity operators,” Math. Nachr.,78, 193–196 (1977).Google Scholar
  4. 4.
    V. D. Milman and G. Schechtman, Asymptotic Theory of Finite Dimensional Normed Spaces, Springer, New York (1986) (Lecture Notes in Math.,1200).Google Scholar
  5. 5.
    A. Pietsch, Operator Ideals, VEB Deutscher Verlag der Wissenschaften, Berlin (1978). 'Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • B. M. Makarov
    • 1
  • Hoang Wan Hung
    • 1
  1. 1.St. Petersburg

Personalised recommendations